MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX TUBES PDT UNIPERC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX TUBES PDT UNIPERC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/899/070
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: month and year of event have been provided; day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that a patient had a tracheostomy put in place approximately over three (3) and a half weeks ago counting from (b)(6) 2025.Due to the clip failing a new one was put in place.The clip held in place with no issues for a week and a half but then started to slip causing the tracheostomy to come out of place.The reporter stated they needed to change the tube and insert a new one.There was patient involvement, and no adverse harm reported.The second event is documented on emdr-73306.
 
Additional Manufacturer Narrative
H3: one used decontaminated sample was returned for investigation without its original packaging.Visual inspection was performed, and it was noticed that the blue locking lever was incorrectly assembled with flange body (it cannot lock).The locking lever was disassembled and was correctly assembled back.The locking mechanism was confirmed to work well after the assembly.Similar customer complaints related to uniperc flange locking mechanism were received in the past therefore this issue was solved via capa 19mczh102.A review of the device history records showed there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
PORTEX TUBES PDT UNIPERC
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22686514
Report Number3012307300-2025-09159
Device Sequence Number9663928
Product Code BTO
UDI-Device Identifier15019315107221
UDI-Public(01)15019315107221
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/899/070
Device Catalogue Number100/899/070CZ
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient Weight100 KG